# SDR CALA2025091008724

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,696 hours, 26,501 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: BMS1358T01C01G10
- Condition: Burned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA3611-01469. ENGINE 2 STRUT, UPPER SURFACE, RH SIDE, BY STA PPS 174.30, WIRE BUNDLE HAS CHAFING AND BURN MARKS. ESDR COMPLETED. REMOVED AND REPLACED POWER FEEDER WIRE W3412-0006-110 ON ENG #2 IAW AND M 24-21-21 AND SWPM 20-10-11 AMM 24-11-20-404-01 2 T0114, T-1314, T09667, T86780 AND T97654 OPS CHECK OK, IAW B75 7-200 AMM 71-00-00-795-032-R03 WC# 130488.
